MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED (CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE

NATUS MEDICAL INCORPORATED (CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number 110-4B
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility, on 3 different occasions, on 3 different patients, the 110 4 b catheter was connected to monitor - was reading a normal icp (0 to 15 mmhg), then dropped to a negative number.One occurred out of box, the other occurred a day later.Date of incident: sometime during week of (b)(6), client unsure of exact dates.Device in contact with patient: 110 4 b, olm parenchymal catheter.Patient injury/ death alleged: none.Revision/medical intervention required: none.Patient prepped for surgery: not applicable.Patient information: do not have.Delay in surgery due to late receipt of product: not applicable.Delay in surgery due to product problem: not applicable.Additional information received via email on (b)(6) 2018: "we are happy to provide whatever additional info is needed.We recently had a very concerning issue in which we had a patient who had a camino placed and then replaced due to negative numbers during the day.It was negative again after shift change.The patient had to be rescanned to see if there were changes.His neuro exam was unchanged but had a very poor exam.A second camino was placed and the read was 54.- first reading negative 7.The patient was provided treatment for his icps including medication and a ventriculostomy placement.The number for the ventric matched the second camino initially.This patient had 2 more ct scans ( 3 within 12 hours) in order to help guide treatment as assess his brain.The second camino changed to negative within the next 12 hours.I attempted to save the camino, but somehow it was discarded.I can probable find out the lot number from our central supply.This was placed by experienced providers." additional information received via email (b)(6) 2018: "site is experiencing large swings in readings to the negative side after the catheter has been zero'd and placed.This is occurring possibly 24-48 hours into use." cross reference mdr# 2023988-2018-00046.

Brand Name
(CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center blvd.
san diego CA 92121
MDR Report Key7785846
Report Number2023988-2018-00045
Device Sequence Number227904
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-4B
Device Catalogue Number1104B
Device Lot Number361366-H16
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;